# SDR SWIA202051637

- Difficulty date: August 4, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 40,517 hours, 26,489 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO OKC  PILOTS WINDSHIELD CRACKED  FLIGHT 2953.        REMOVED AND REPLACED THE PILOT SIDE WINDSHIELD FOLLOWING THE APPLICABLE STEPS IN MIP 56-220-1000-SKY. REFERENCE CP: 21335653 FOR THE PRESSURIZATION AND LEAK CHECK OF LH WINDSHIELD REQUIRED DUE TO REPLACEMENT OF LH WINDSHIELD.
